Show simple item record

dc.contributor.authorCheban, David N. ( Orcid Icon 0000-0002-2309-3823 )
dc.date.accessioned2020-07-13T19:40:44Z
dc.date.available2020-07-13T19:40:44Z
dc.date.issued2002-01-03
dc.identifier.citationCheban, D. N. (2002). Global attractors of non-autonomous quasi-homogeneous dynamical systems. Journal of Electronic Differential Equations, 2002(10), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12050
dc.description.abstractIt is shown that non-autonomous quasi-homogeneous dynamical systems admit a compact global attractor. The general results obtained here are applied to differential equations both in finite dimensional spaces and in infinite dimensional spaces, such as ordinary differential equations in Banach space and some types of evolutional partial differential equations.en_US
dc.formatText
dc.format.extent19 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNon-autonomous quasi-homogeneous systemsen_US
dc.subjectGlobal attractorsen_US
dc.titleGlobal Attractors of Non-Autonomous Quasi-Homogeneous Dynamical Systemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record